# SDR SWAA982629

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EGRESS FLOOR TRACK LIGHT SYSTEM BACK 2 SEGMENTS INOP.  THREE BROKEN WIRES AT AFT FLOOR TRACK TO  SIDEWALK AREA.  REPAIRED WIRING PER BOEING M/M.
